# SDR 9903259750

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, AFT PRESSURE BULKHEAD SILL CHANNEL WAS FOUND WITH 2 INCH CRACK FROM FASTENER TO LIP OF FLANGE AT FLOOR.  REPAIRED PER EA 97-164468 (P/N 5910130-37).
